Can a person be sensitive to Sinemet Agonists?



By karen from mornington melbourne victoria australia on February 14, 2006
Category: Sinemet 25-250 (Oral)


I was diagnosed in July 2001 with Parkinson's Disease.
I take 300mg Avopro and 20mg Lasix for high blood pressure in the morning since 1992.
Ciprimil 20mg 2 in the morning since 1999 although my first bout of depression was in 1996.
I was put on Cabasar 4mg twice a day. I found this really helped my shaking and rigidness.
Then in July 2002 I became a pathalogical gambler.
I can remember the day it started. My girlfriends and I had lunch at a hotel and then decided to play the pokies. I abhored gambling and found it boring. So after my usual routine of playing with $5, winning it back and playing with their money, we left. But when I got home I found I wanted to go back. thus started my gambling career.
I quckly got in touch with Gamblers anonomous for help. I didn't know what was happening to me. Often I would visit my neurologist saying "I am out of control" and he would put me in hospital.
It was my gambling lady that first suggested it could be my medication. So after thousands of dollars and much research by me. My husband and I eventually convinced my neurologist to take me off Cabasar. Surprise after 3 months the desire to gamble had stopped. That was in September 2003.
I then was put on Sinemet 250 mg 3 time a day and a CR at night.
In July 2004 I start to display unusual behaviour. I became obessed or fixated on things/events/or people and thoughts which I felt had done wrong by me.
I remember that my weird thoughts started after Christmas inn 2003 after an emotional event within my family. I wont go into too much detail at the moment.
As a result I have spent many weeks in hospital.
My behaviour was that I would become verbally abusive via telephone and in public places. I knew I was behaving badly and inappropriately but I could not stop. I was like a dog with a bone. This behaviour is so out of character for me.
I have destroyed a lot of friendships, driven my daughter to live overseas, my other children are very intolerant of me. My husband has been wonderful and very support of me through these times.
In November 2005 I had enough and took myself off Sinemet. My symptons has worsened but my thoughts are less and much clearer. My husband says I am back to my lovely self.
Also since 2003 I have put on 20kg in weight.
I believe that I have a high sensitivity to the agonists in Sinemet. Do you have any information on this.
Regards Karen



cabasar



hello Karen

 

I have been diagnosed with parkinsons since June 2000

I also have been on Cabasar, Sinemet.at night and comtan and medopar during the day

I had the same symptoms as you described,only I was starting to become paronoid not to mention sleepless nights so I decided to  stop the Sinemet and comtan and only take medopar 4 a day and one cabassar a day

 

I was thinking very seriously of stopping the cabasar

did you have to stop it gradually"?

k



By Anna from Australia on October 13, 2006 | Reply |


That's an apt answer



That's an apt answer to an intntesrieg question

By Irish from Irish on January 12, 2014 | Reply |


When QuotesChimp pur



When QuotesChimp purchase insurance, you are in essence making a trade. On one hand, you accept a fixed loss, which is the money you pay to the insurance company. It is fixed because you know how much you are going to pay before you write the check. These payments are called premiums.

By Betsey from Betsey on March 06, 2014 | Reply |

Write a Reply